# SDR ASAA0280142

- Difficulty date: April 24, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59124921
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND FORWARD LOWER CORNER OF R1 DOOR CUTOUT DAMAGE.  REPAIRED PER EA 5310-02071.  (M)
